# SDR EIA2007059

- Difficulty date: March 21, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 113,135 hours, 27,884 cycles
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 34988
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOUND INOP DURING MAINTENANCE.  REPAIRED PER MM 33-51-07, OPS CKD GOOD PER 33-51-00.
